Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 10, NWS Mobile, AL

February 6, 2013

NWS Mobile, AL issued this small craft advisory at Feb 6, 2013, 2:57 PM CST. It took effect at Feb 7, 2013, 12:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2013, 2:57 PM CST (20:57 UTC)
In effect from
Feb 7, 2013, 12:00 AM CST
Expired
Feb 7, 2013, 3:00 PM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WHUS74 KMOB 062057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CST WED FEB 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6
PM THURSDAY FOR THE GULF WATERS OF ALABAMA AND MISSISSIPPI...

.ONSHORE FLOW WILL INCREASE ACROSS THE MARINE AREA TONIGHT AND
THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST. STRONG ONSHORE
WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY DURING THE DAY
THURSDAY OVER THE GULF WATERS...WITH SEAS BUILDING TO AROUND 7 FEET. 

GMZ650-070500-
/O.CON.KMOB.MF.Y.0005.000000T0000Z-130206T2200Z/
/O.NEW.KMOB.SC.Y.0010.130207T0600Z-130208T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
257 PM CST WED FEB 6 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON. 

* VISIBILITY: DENSE SEA FOG HAS DEVELOPED ALONG THE IMMEDIATE 
  COAST AND OVER THE NEAR SHORE WATERS AND WILL LIKELY PERSIST 
  IN SOME AREAS THROUGH THE LATE AFTERNOON HOURS. VISIBILITIES 
  WILL BE LESS THAN ONE QUARTER OF A MILE IN SOME AREAS. 

* WINDS: STRONG ONSHORE WINDS WILL INCREASE TO 20 TO 25 KNOTS AND
  GUSTY LATE TONIGHT AND CONTINUE THURSDAY MORNING. 

* SEAS: BUILDING TO AROUND 7 FEET ON THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ655-670-675-070500-
/O.NEW.KMOB.SC.Y.0010.130207T0600Z-130208T0000Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
257 PM CST WED FEB 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
THURSDAY. 

* WINDS: STRONG ONSHORE WINDS WILL INCREASE TO 20 TO 25 KNOTS AND
  GUSTY LATE TONIGHT AND CONTINUE THURSDAY MORNING. 

* SEAS: BUILDING TO AROUND 7 FEET ON THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>633-062200-
/O.CON.KMOB.MF.Y.0005.000000T0000Z-130206T2200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-
257 PM CST WED FEB 6 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* VISIBILITY: DENSE SEA FOG HAS DEVELOPED ALONG THE IMMEDIATE 
  COAST AND OVER THE NEAR SHORE WATERS AND WILL LIKELY PERSIST 
  IN SOME AREAS THROUGH THE LATE AFTERNOON HOURS. VISIBILITIES 
  WILL BE LESS THAN ONE QUARTER OF A MILE IN SOME AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
849 
WHUS74 KMOB 070113
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
713 PM CST WED FEB 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 6 PM THURSDAY FOR THE GULF WATERS OF ALABAMA AND
MISSISSIPPI...

.ONSHORE FLOW WILL INCREASE ACROSS THE MARINE AREA TONIGHT AND
THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST. STRONG ONSHORE
WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY DURING THE DAY
THURSDAY OVER THE GULF WATERS...WITH SEAS BUILDING TO AROUND 7 FEET.

GMZ650-655-670-675-070915-
/O.CON.KMOB.SC.Y.0010.130207T0600Z-130208T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
713 PM CST WED FEB 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6
PM CST THURSDAY.

* WINDS: STRONG ONSHORE WINDS WILL INCREASE TO 20 TO 25 KNOTS AND
  GUSTY LATE TONIGHT AND CONTINUE THURSDAY MORNING.

* SEAS: BUILDING TO AROUND 7 FEET ON THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
672 
WHUS74 KMOB 070337
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
937 PM CST WED FEB 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 6 PM THURSDAY FOR THE GULF WATERS OF ALABAMA AND
MISSISSIPPI...

.ONSHORE FLOW WILL INCREASE TONIGHT AND THURSDAY AS A COLD FRONT
APPROACHES FROM THE WEST. STRONG ONSHORE WINDS WILL INCREASE TO 20 TO
25 KNOTS AND GUSTY DURING THE DAY THURSDAY OVER THE GULF
WATERS...WITH SEAS BUILDING TO AROUND 7 FEET.

GMZ650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0010.130207T0600Z-130208T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
937 PM CST WED FEB 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY.

* WINDS: STRONG ONSHORE WINDS WILL INCREASE TO 20 TO 25 KNOTS 
  AND GUSTY LATE TONIGHT AND CONTINUE THURSDAY MORNING. 

* SEAS: BUILDING TO AROUND 8 FEET ON THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
388 
WHUS74 KMOB 071130
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CST THU FEB 7 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MID AFTERNOON FOR THE 
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.A STRONG EAST TO SOUTHEAST WIND FLOW WILL BECOME NORTH TO NORTHEAST
AND DIMINISH BY MID AFTERNOON AS A DEVELOPING AREA OF LOW PRESSURE
OVER THE MARINE AREA THIS MORNING MOVES EAST OF THE FORECAST AREA
THIS AFTERNOON.

GMZ630>635-071930-
/O.EXB.KMOB.SC.Y.0010.000000T0000Z-130207T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
530 AM CST THU FEB 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: 20 TO 30 KNOTS WITH HIGHER GUSTS...MAINLY THROUGH EARLY TO
  MID AFTERNOON.

* SEAS: BAY AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-071930-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-130207T2100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
530 AM CST THU FEB 7 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: 20 TO 30 KNOTS WITH HIGHER GUSTS...MAINLY THROUGH EARLY TO
  MID AFTERNOON.

* SEAS: BUILDING TO 7 FEET THROUGH EARLY TO MID AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 7:52 AM CST, 7 hours 5 minutes earlier.

Area forecast discussion, Feb 6, 7:52 AM CST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
752 AM CST WED FEB 6 2013

.MARINE...WINDS HAVE BACKED MOSTLY TO THE NE EARLY TODAY AND WILL
SHIFT E THEN SE LATER TODAY AND OVERNIGHT. PATCHY AREAS OF DENSE FOG
WILL LIFT THROUGH THE MORNING HOURS. 32/EE

&&

.SHORT TERM [TODAY THROUGH THURSDAY]...AMPLIFIED MID LEVEL RIDGE
COUPLED WITH A LIGHT NE FLOW AT THE SFC...GENERALLY FROM SFC RIDGE
TO THE NORTH...ALONG WITH A TEMP/DEWPT SPREAD OF 3 DEGREES F OR LESS
FOR MOST AREAS HAS LED TO WIDESPREAD DENSE FOG WITH VISIBILITIES
LOWERING TO 1/4 OF A MILE OR LESS FOR MOST OF THE CWFA THIS MORNING.
AS A RESULT A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE ENTIRE
CWFA EFFECTIVE UNTIL 9 AM CST THIS MORNING. FOG SHOULD BEGIN TO LIFT
SHORTLY BEFORE OR AFTER 9 AM THIS MORNING AS MID LEVEL RIDGE AXIS
CONTINUES TO SHIFT EAST ALLOWING BOUNDARY LAYER WINDS TO BECOME
BETTER MIXED BY MID MORNING.

AS SFC WINDS BEGIN TO SHIFT MORE TO THE SE BY MID TO LATE AFTERNOON
BETTER MOISTURE RETURN IN THE LOWER LEVELS WILL ALLOW PWS TO CLIMB TO
AROUND 1.0 IN FOR MOST AREAS BY 00Z THU CLIMBING TO AROUND 1.5 INCHES
OR SLIGHTLY HIGHER MOSTLY TO THE WEST AND NORTH BY 12Z THU. LATEST
MODEL SOUNDINGS SHOW A RATHER DEEP MOISTURE COLUMN SETTING UP WITH
THIS PATTERN GENERALLY TO THE WEST AND NORTH BY LATE EVENING
SPREADING EAST OVER MOST OF THE CWFA BY 12Z THU SUPPORTING THE THREAT
OF HEAVY RAIN. ALOFT...RIGHT REAR QUAD OF AN 100 KT UPPER LEVEL JET
BEGINS TO NOSE IN FROM THE WEST AROUND 12Z THU RESULTING IN BETTER
FORCING ALOFT LEADING TO POSSIBLE THUNDERSTORM DEVELOPMENT MOSTLY
OVER THE WESTERN HALF OF THE CWFA EARLY THU MORNING. LATEST MODEL
GUIDANCE ALSO SHOWS DEWPTS CLIMBING TO THE LOWER 60S WITH A LIGHT
ONSHORE FLOW GENERALLY SOUTH OF A WEAK SFC TROF DRAPED FROM WEST TO
EAST NEAR OR ALONG THE I-10 CORRIDOR EARLY THU MORNING. WITH AN
EASTERLY COMPONENT TO THE WINDS NEAR THE SFC EARLY THU MORNING 0-3 KM
HELICITY VALUES CLIMB TO AROUND 500 M2/S2 WITH MARGINAL INSTABILITY
MOSTLY NEAR THE IMMEDIATE COAST AND OFFSHORE.

WITH THIS...BELIEVE WILL LIKELY SEE THUNDERSTORMS EMBEDDED IN THE
HEAVY RAIN TO THE WEST AND SOUTHWEST SHIFTING EAST AND NORTHEAST OVER
WESTERN SECTIONS OF THE CWFA BEFORE SUNRISE THU. CURRENT THINKING
WITH BETTER FORCING AND SHEAR MOVING IN FROM THE WEST COMBINED
MARGINAL INSTABILITY MOSTLY SOUTH OF A WEAK SFC BOUNDARY JUST NORTH
OF THE COAST A FEW STRONG THUNDERSTORMS CAN'T BE RULED OUT BEFORE
SUNRISE THU. DO BELIEVE THIS PATTERN WILL BE RATHER PROGRESSIVE
SIMILAR TO THE LAST RAIN EVENT A DAY OR 2 AGO DUE TO A MORE ZONAL
FLOW ALOFT. AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV/MET
GUIDANCE FOR HIGHS TODAY GOING A DEGREE HIGHER FOR MOST AREAS TO THE
EAST AND NORTHEAST. AS FOR LOWS TONIGHT WILL LEAN TOWARDS THE WARMER
MAV/MET GUIDANCE AND GO A TAD WARMER CLOSER TO THE COAST AND TO THE
WEST DUE TO THE INCREASED MOISTURE RETURN AND WARM AIR ADVECTION
AHEAD OF THIS NEXT SYSTEM APPROACHING FROM THE WEST. 32/EE

A SHORTWAVE TROUGH WILL CONTINUE TO MAKE EASTWARD PROGRESS FROM
THE VICINITY OF EASTERN LOUISIANA AND THE STATE OF MISSISSIPPI EARLY
THURSDAY MORNING TO EASTERN ALABAMA/GEORGIA/NORTHERN PORTIONS OF
FLORIDA BY THURSDAY AFTERNOON. A SURFACE LOW WILL CONTINUE TO MOVE
FROM THE VICINITY OF THE MISSISSIPPI SOUND THURSDAY MORNING...TO THE
VICINITY OF THE WESTERN FLORIDA PANHANDLE/SOUTHEAST ALABAMA/
SOUTHWESTERN GEORGIA BY THURSDAY AFTERNOON. PLENTIFUL DEEP LAYER
MOISTURE ALONG WITH LARGE SCALE LIFT WILL BE CENTERED OVER MUCH OF
OUR FORECAST AREA THURSDAY MORNING. SHORT RANGE SOLUTIONS REMAIN IN
GOOD AGREEMENT WITH SPREADING THE LARGE AREA OF RAIN/SHOWERS ACROSS
THE REGION DURING THE MORNING HOURS. THE BETTER POTENTIAL FOR
THUNDERSTORMS WILL REMAIN ORIENTED ACROSS SOUTHERN PORTIONS OF THE
CWFA...WHERE BETTER INSTABILITY WILL BE LOCATED NEAR THE SURFACE
BOUNDARY/WARM FRONT. ISOLATED STRONG OR POSSIBLY A SEVERE STORM[S]
CANNOT BE RULED OUT THROUGH THE MORNING HOURS ALONG THE WARM FRONTAL
BOUNDARY. THERE WILL ALSO REMAIN A CONTINUED POTENTIAL FOR LOCALLY
HEAVY RAINFALL AS PRECIPITABLE WATER VALUES WILL REMAIN ABOVE
NORMAL...GENERALLY RANGING AROUND 1.5 INCHES ACROSS THE REGION. WE
KEPT QPF GRIDS TRENDED VERY CLOSE TO HPC OFFERINGS...WITH TOTAL
RAINFALL AMOUNTS BETWEEN 1 AND 2.5 INCHES ACROSS THE REGION. ISOLATED
HIGHER AMOUNTS WILL BE POSSIBLE. WE WILL CONTINUE TO MENTION THE
POTENTIAL FOR HEAVY RAINFALL IN THE HWO. RAIN CHANCES GRADUALLY
DECREASE FROM WEST TO EAST BY THURSDAY AFTERNOON IN THE WAKE OF THE
DEPARTING SHORTWAVE. PATCHY FOG WILL BE POSSIBLE THURSDAY NIGHT.
LITTLE CHANGE TO THE TEMPERATURE FORECAST WAS MADE THURSDAY AND
THURSDAY NIGHT. /21

.LONG TERM [FRIDAY THROUGH TUESDAY]...ANOTHER WEAK SHORTWAVE WILL
TRANSLATE ACROSS ALABAMA/GEORGIA FRIDAY. DEEP LAYER MOISTURE QUALITY
WILL BE LESSER WITH THIS FEATURE...SO RAIN CHANCES WILL REMAIN SLIM.
A WEAK COLD FRONT WILL PUSH THROUGH THE REGION FRIDAY...AND DRIER AIR
BEHIND THIS FEATURE WILL BRING COOLER READINGS FOR FRIDAY NIGHT. DRY
WEATHER IS EXPECTED SATURDAY UNDERNEATH WEAK SHORTWAVE RIDGING ALOFT.

THE FLOW ALOFT WILL TRANSITION SOUTHWESTERLY SUNDAY IN ADVANCE OF THE
NEXT POTENT SHORTWAVE TROUGH THAT WILL BE MOVING FROM THE VICINITY OF
EASTERN TEXAS/THE ARKLATEX REGION TOWARD THE LOWER MISSISSIPPI
VALLEY. THIS FEATURE...ALONG WITH ITS ASSOCIATED COLD FRONT WILL
APPROACH THE GULF COAST SUNDAY THROUGH EARLY NEXT WEEK...THOUGH
TIMING IS STILL UNCERTAIN. MEDIUM RANGE SOLUTIONS DO SHOW MORE
INSTABILITY AHEAD OF THESE APPROACHING FEATURES...SO FOR NOW WE WILL
MAINTAIN A LOW CHANCE OF THUNDERSTORMS IN THE FORECAST SUNDAY
THROUGH TUESDAY OF NEXT WEEK. TEMPERATURES SHOULD CONTINUE TO RANGE
SEVERAL DEGREES ABOVE NORMAL LATE IN THE WEEKEND THROUGH EARLY NEXT
WEEK. /21

&&

.AVIATION [12Z ISSUANCE]...VLIFR TO LIFR CONDITIONS THROUGH 15Z
THIS MORNING FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 03Z THU THEN
LIFR TO MVFR CONDITIONS THROUGH 12Z THU. WIDESPREAD DENSE FOG WITH
VISIBILITIES LOWERING TO 1/4 OF A MILE OR LESS WILL CONTINUE THROUGH
ABOUT 15Z THIS MORNING FOLLOWED BY CIGS RANGING FROM 1.0 TO 2.5K FT
THROUGH 03Z THU. WIDESPREAD RAIN AND THUNDERSTORMS MOSTLY TO THE
WEST EARLY THU MORNING WILL CONTINUE TO SHIFT EAST QUICKLY THU
MORNING INTO EARLY THU AFTERNOON. WINDS WILL BE NORTHEAST TO EAST AT
5 TO 8 KNOTS EARLY TODAY BECOMING MOSTLY SOUTHEAST LATE THIS
AFTERNOON AND OVERNIGHT SHIFTING SOUTH BY EARLY THU. 32/EE

&&

.MARINE...A LIGHT TO MODERATE EASTERLY WIND FLOW WILL SHIFT MOSTLY
SOUTHEAST LATE THIS AFTERNOON AND OVERNIGHT DUE TO AN APPROACHING
UPPER LEVEL DISTURBANCE MOVING IN FROM THE WEST. WINDS WILL CONTINUE
TO VEER TO THE SOUTH AND WEST THROUGH THU EVENING THEN NORTHWEST BY
EARLY FRI MORNING. LATEST MODEL GUIDANCE SHOWS THE ONSHORE FLOW
APPROACHING 20 KNOTS MOSTLY OVER THE OPEN GULF WATERS FROM 0 TO 60
NM OUT ON THU POSSIBLY RESULTING IN SMALL CRAFT CONDITIONS
DURING THE DAY ON THU. A MODERATE NORTHERLY WIND FLOW WILL CONTINUE
OVER THE MARINE AREA ON FRI BUILDING SLIGHTLY LATE FRI NIGHT THROUGH
MIDDAY SAT AS STRONG HIGH PRESSURE REBUILDS NEAR THE SFC OVER THE TN
RIVER VALLEY AND SE CONUS. FOR EARLY THU THROUGH MID AFTERNOON
NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED WITH SOME
STORMS BECOMING STRONG AT TIMES MOSTLY THU MORNING. SEAS UP TO 6 FT
WILL BE LIKELY WITH THE ONSHORE ON THU. 32/EE

&&

.FIRE WEATHER...RAIN CHANCES WILL INCREASE SUBSTANTIALLY TONIGHT INTO
THURSDAY AS A LOW PRESSURE SYSTEM MOVES TOWARD THE REGION. HIGH
PRESSURE WILL BUILD INTO THE REGION THURSDAY NIGHT THROUGH SATURDAY.
A DRIER AIRMASS WILL SPREAD INTO THE REGION FRIDAY NIGHT AND
SATURDAY...BUT RELATIVE HUMIDITY LOOKS TO REMAIN ABOVE CRITICAL
LEVELS. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  59  73  54  70 /  05  80  80  10  20
PENSACOLA   72  59  70  58  70 /  05  60  80  20  10
DESTIN      69  59  69  58  68 /  05  50  80  20  10
EVERGREEN   73  56  71  50  70 /  00  80  90  20  20
WAYNESBORO  73  55  69  48  69 /  05  80  90  10  20
CAMDEN      72  55  68  48  68 /  00  80  90  10  20
CRESTVIEW   75  55  72  53  72 /  05  60  80  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES:      BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...     WILCOX...

FL...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES:      COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES:      GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.
&&

32/21
Hazardous weather outlook, Feb 6, 6:58 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE....
NATIONAL WEATHER SERVICE MOBILE AL
658 AM CST WED FEB 6 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
658 AM CST WED FEB 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD DENSE FOG REDUCING VISIBILITIES TO 1/4 OF A MILE OR LESS
WILL CONTINUE THROUGH ABOUT 9 AM THIS MORNING. MOTORISTS ARE URGED TO
REDUCE SPEEDS AND ALLOW FOR EXTRA TIME WHEN DRIVING IN DENSE FOG.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS...MOSTLY NEAR OR SOUTH OF THE
I-10 CORRIDOR...WILL BE POSSIBLE EARLY THURSDAY. DAMAGING STRAIGHT
LINE WINDS AND ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE
STRONGER STORMS.

PERIODS OF VERY HEAVY RAIN...POSSIBLY LEADING TO SOME LOCALIZED
FLOODING OF SMALL STREAMS OR CREEKS AND IN LOW LYING AREAS MAY
ACCOMPANY SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS EARLY
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
EARLY THURSDAY.

GMZ630>635-650-655-670-675-071200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
658 AM CST WED FEB 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THEN ONE NAUTICAL
MILE WILL CONTINUE THROUGH ABOUT MID MORNING TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL BE
POSSIBLE EARLY THURSDAY. DAMAGING STRAIGHT LINE WINDS AND ISOLATED
TORNADOES WILL BE THE MAIN THREAT WITH THE STRONGER STORMS.

DUE TO A MODERATE TO STRONG ONSHORE FLOW DEVELOPING OVER THE MARINE
AREA ON THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE
POSSIBLE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:42 PM CSTDense Fog AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more11 hr
Feb 6, 10:10 AM CSTMarine Dense Fog AdvisoryMOB6 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.